# SDR SCNA96245

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV-E SMOKE DETECTOR ON CONTINUOUSLY.  REMOVED AND REPLACED SMOKE DETECTOR, OPS CHECKED NORMAL.
